Published Journal

Six Selected Published Journal Articles on Research

  1. L.K. Shilgba, Existence result for periodic solutions of a class of Hamiltonian systems with super quadratic potential, Journal of Non-linear Analysis, MTA, Elsevier, Vol. 63, No. 4 (2005), pp. 565-574.
  2. L.K. Shilgba, An application of a three critical points theorem to a system of differential equations, Yokohama Mathematical Journal, Vol. 52, No. 1 (2005), pp. 73-80.
  3. L.K. Shilgba, Weaker conditions on a boundary problem with a real parameter, ICASTOR Journal of Mathematical Sciences, Vol. 5, No. 1, (2011), pp. 159-168.
  4. L.K. Shilgba, A variant existence result for periodic solutions of a class of Hamiltonian systems with indefinite potential, Journal of Non-linear and Convex Analysis, Vol. 7, No.1 (2006), pp. 95-104.
  5. L.K. Shilgba, Remarks on a non-quadratic Hamiltonian elliptic system, ICASTOR Journal of Mathematical Sciences, Vol. 3, No. 2, (2009), pp. 213-225.
  6. L.K. Shilgba, Multiplicity of periodic solutions for a boundary eigenvalue problem, Dynamical systems: an International Journal, Vol. 20, No.2 (2005), pp. 223-232.